Previous |  Up |  Next

Article

References:
[1] R. Ger: Some new conditions of continuity of convex functions. Mathematica, Cluj, 12 (35), 1970, pp. 271-277. MR 0338293 | Zbl 0217.37402
[2] R. Ger, Marek Kuczma: On the boundedness and continuity of convex functions and additive functions. Aequationes Math. 4 (1970), pp. 157-162. DOI 10.1007/BF01817756 | MR 0264006
[3] Marcin E. Kuczma: On discontinuous additive functions. Fund. Math. 66 (1970), pp. 383 - 392. MR 0259034
[4] Marek Kuczma: Problem P 35. Aequationes Math. 2 (1969), p. 378.
[5] J. Smítal: On boundedness and discontinuity of additive functions. Fund. Math. 76 (1972). MR 0320573
Partner of
EuDML logo